MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. DISPOSABLE NEEDLE; INJECTOR FOR NM-101C-0427

OLYMPUS MEDICAL SYSTEMS CORP. DISPOSABLE NEEDLE; INJECTOR FOR NM-101C-0427
Model Number MAJ-656
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported during a bladder botox procedure using a disposable needle, the nurse experienced a needle stick when withdrawing the needle from sheath.Both the patient and nurse required blood draws to rule out cross infection between them.The lab results showed there was no disease transmission between the two.It is reported there was not malfunction of the needle.The needle was discarded by the facility.

Brand Name
DISPOSABLE NEEDLE
Common Device Name
INJECTOR FOR NM-101C-0427
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12160689
Report Number2951238-2021-00360
Device Sequence Number4616320
Product Code FAJ
UDI-Device Identifier04953170062469
UDI-Public04953170062469
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2021
Report Date (Section F) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAJ-656
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/22/2021
Event Location Hospital
Date Report to Manufacturer06/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;